A stochastic model for periodontal breakdown

Firoze Manji, Nico Nagelkerke

Research output: Contribution to journalArticlepeer-review

15 Citations (Scopus)

Abstract

This paper considers a possible explanation for the occurrence of periodontal breakdown in bursts and remissions. We show that such bursts and remissions, apart from being the result of major biological events, can also be generated by a stationary process of Brownian motion.

Original languageEnglish
Pages (from-to)279-281
Number of pages3
JournalJournal of Periodontal Research
Volume24
Issue number4
DOIs
Publication statusPublished - Jul 1989
Externally publishedYes

ASJC Scopus subject areas

  • Periodontics

Cite this